# SDR XNOA1160

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727-200
- Aircraft serial: 20774
- Aircraft time: 49,378 hours, 47,054 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRACKED R-1 WINDSHIELD, ARCING AS WELL. REMOVED AND REPLACED F/O R-1 WINDSHIELD IAW B727MM 56-11-11 AS REQ NO DEFECTS NOTED. (STATUS: ORIG/CLOSED)
